# SDR SWAA2021082304014

- Difficulty date: August 4, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 32,901 hours, 20,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 500d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FWD CARGO BAY ON AFT BULKHEAD TO FLOOR SUPPORT ANGLE BS500D LBL18 TO RBL20 WL157. ; / [01] NO ALLOWABLE DAMAGE LIMTOS FOUND IN SRM FOR FCB AFT CENTER BULKHEAD SUPPORT; PART TO BE REPAIRED BY REPLACEMENT PER SRM 51-10-02; [02] UPDATED MEASUREMENTS; [03] OUT OF LIMITS; [04] VERIFIED CORRECTIVE ACTIONS 1 THRU 3.   PART OUT OF LIMITS. WILL BE REPLACED.; [05] LOCATED AND DRILLED FCB LOWER BULKHEAD SUPPORT BS500D LBL20-RBL20 WL 157 IAW SRM 51-40-05; BOEING DWG# 143A9481 AND BOEING DWG# 143A7902.; [06] VERIFIED LOCATING AND DRILLING OF NEW PART PER SRM AND DWG.; [07] MAINTENANCE COMPLETED. OK TO REINSTALL; [08] REQUEST OK TO INSTALL; [09] VERIFIED OK TO INSTALL FCB LOWER BULKHEAD SUPPORT BS500D LBL20-RBL20.; [10] INSTALLED LWR BULKHEAD SUPPORT ANGLE AT FCB BS500D BETWEEN LBL20 TO RBL20 IAW SRM 51-40-02 AND DWG# 143A9481 AND BOEING DWG# 143A7902.; [11] INSTALLED LWR BULKHEAD SUPPORT ANGLE AT FCB BS500D BETWEEN LBL20 TO RBL20 IAW SRM 51-40-02 AND BOEING DWG# 143A9481 REV.0 AND BOEING DWG# 143A7902 REV.0; [12] CORRECTION FOR ITEMS 10-11- INSTALLED LWR BULKHEAD SUPPORT ANGLE AT FCB BS500D BETWEEN LBL20 TO RBL20 IAW SRM 51-40-02 AND BOEING DWG# 143A9481 REV:- AND BOEING DWG# 143A7902 REV:-.
